# SDR 2004UALA01181

- Difficulty date: December 2, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Condition: Burned Out
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 BULBS BURNED OUT.  MOORING LINE NOT IN POCKET, PLACED IN BETWEEN GIRT HALVES.  HOSE WAS TAPED OVER SWIVEL 6 INCES FROM MAT DOWN HOSE.  INFLATION CABLE NOT RUN IN CABLE GUIDE AND RAN THROUGH LACING GROMMET, THEREFORE SLIDE WOULD NOT HAVE FIRED, WAS 10 INCHES OR LARGER-RECOMMENDED 4 INCH WALL.  SLIDE FOLDED NOT ROLLED AND PACKED OVER BOTTLE AND ASPIRATOR.
